# SDR 95ZZZX4293

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N600AW
- Make and model: Lear 35A
- Aircraft serial: 149
- Engine: Garrtt TFE73122B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 358206
- Condition: Failed
- Location: Start Spur Gear
- Part time: 7,932 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 150-HOUR ENGINE INSPECTION, FOUND CHIP DETECTOR COVERED WITH FINE SLIVERS OF METAL.  INSPECTION OF OIL FILTER REVEALED 4 TO 20 MG OF CARBON STEEL AND COPPER.  THIS COMBINATION OF METALS IS THE MAKE-UP OF A 'LOW' QUALITY ENGINE BEARING.  ACCESSORY GEARBOX WAS OPENED WHICH REVEALED THE FORWARD STARTER SPUR GEAR SHAFT BEARING HAD FAILED.  POWERPLANT WAS RETURNED TO SERVICE FOLLOWING REPLACEMENT OF BEARING AND FLUSHING OF OIL TANK AND LINES.
